advertisement
Question
Posted by: Ella | 2004/10/26

Is the mini-pill for me?

Hi.

I was on Dianne and Androcur for a year for my skin (as recommended by my gynaecologist). Afterwards, I had severe period pains (which I NEVER had in my 5 years of menstruating before I took them). 6 years later, the pain is finally manageable thanks to the help of my homeopath (she worked on correcting my hormone levels that were thrown out of balance by these pills). I'm currently using a progestorone gel to maintain this balance.

I'm now looking for a contraceptive and was wondering whether the mini-pill would be suitable for me? Also, I'd like to know more about the side-effects of this type of pill. (I do NOT want to take the combined pill and am not thinking of having children for another 5 years).

(My medical history : I'm very healthy, exercise regularly and have a healthy diet.)

Thank you in anticipation.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Side effects of the mini-pill are acne, nausea. It is also not as safe as the combined Pill and has to be taken at exactly the same time every day.
You could also consider the IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement